# SDR CA130920005

- Difficulty date: September 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Leaking
- Location: Spoiler
- Part time: 30,240 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AN ACFT HAD A HYDRAULIC FLUID LOSS WHILE TAXIING OUT FROM AIRPORT.  THE CREW REPORTED IT WAS THROUGH LT OTBD SPOILER ACTUATOR.  ACFT RTS- SPOILER ACTUATOR REPLACED.
